Volume 21, Number 1
Previous Issue Next Issue

J. Comp. Math., 21 (2003), pp. 1-4.

Preview Full PDF 434 2168 Abstract

Lijuan Ding, Haiyan Jiang & Zhenhuan Teng

J. Comp. Math., 21 (2003), pp. 5-14

Preview Full PDF 540 2256 Abstract

Houde Han & Chunxiong Zhang

J. Comp. Math., 21 (2003), pp. 15-24

Preview Full PDF 642 2423 Abstract

Jun Hu, Pingbing Ming & Zhongci Shi

J. Comp. Math., 21 (2003), pp. 25-32

Preview Full PDF 519 2228 Abstract

Zhongyi Huang

J. Comp. Math., 21 (2003), pp. 33-40

Preview Full PDF 490 2339 Abstract

Longjun Shen & Guangwei Yuan

J. Comp. Math., 21 (2003), pp. 41-52

Preview Full PDF 613 2385 Abstract

Jiachang Sun

J. Comp. Math., 21 (2003), pp. 53-62

Preview Full PDF 721 2358 Abstract

Guangwei Yuan & Longjun Shen

J. Comp. Math., 21 (2003), pp. 63-70

Preview Full PDF 667 2377 Abstract

Y. Yuan

J. Comp. Math., 21 (2003), pp. 71-84

Preview Full PDF 652 2344 Abstract

Pingwen Zhang, Yi Sun, Haiyan Jiang & Wei Yao

J. Comp. Math., 21 (2003), pp. 85-100

Preview Full PDF 531 2251 Abstract

Weizhu Bao & Shi Jin

J. Comp. Math., 21 (2003), pp. 101-112

Preview Full PDF 694 2380 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard